# SDR R61A2021070800547

- Difficulty date: June 27, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 17003335001
- Condition: Corroded
- Location: Frm 17 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CORROSION FOUND ON STRINGER CLIP AT FR 17 BETWEEN STR 27-28 RH.  FWD CARGO COMPARTMENT, STRINGER CLIP AT FR 17 BETWEEN STR 27-28 RH REPLACED WITH A NEW PART IAW EMB 170 SRM 51-41-01 & 51-41-02
